Alert archive / Wisconsin / Small Craft Advisories in 2015

Small Craft Advisory 79, NWS Milwaukee, WI

September 16, 2015

NWS Milwaukee, WI issued this small craft advisory at Sep 16, 2015, 3:30 PM CDT. It took effect at Sep 17, 2015, 10:00 AM CDT. It was in force for 11 hr.

The area

The counties it named.

The facts

Issued
Sep 16, 2015, 3:30 PM CDT (20:30 UTC)
In effect from
Sep 17, 2015, 10:00 AM CDT
Expired
Sep 17, 2015, 9:16 PM CDT
In force
11 hr
Issued by
NWS Milwaukee, WI

The text

As transmitted, in the capitals the NWS used until 2016.

045 
WHUS73 KMKX 162030
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
330 PM CDT WED SEP 16 2015

...GUSTY SOUTH WINDS THROUGH THIS EVENING AND AGAIN THURSDAY...

.A TIGHT PRESSURE GRADIENT IS CAUSING BREEZY AND GUSTY SOUTHERLY
WINDS IN THE NEARSHORE WATERS NORTH OF PORT WASHINGTON THROUGH
THIS EVENING. THE PERSISTENT PATTERN WILL CAUSE GUSTY SOUTH WINDS
AGAIN ON THURSDAY. THE SOUTH WINDS WILL RESULT IN THE HIGHEST
WAVES OCCURRING UP TOWARD SHEBOYGAN AND POINTS NORTH. EXPECT THE
WINDS AND WAVES TO DIMINISH TONIGHT.

LMZ643-170300-
/O.CON.KMKX.SC.Y.0078.000000T0000Z-150917T0300Z/
/O.NEW.KMKX.SC.Y.0079.150917T1500Z-150918T0300Z/
SHEBOYGAN TO PORT WASHINGTON WI-
330 PM CDT WED SEP 16 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM TO 10 PM CDT
THURSDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 10 PM CDT
THURSDAY. 

* WINDS: SOUTHERLY WINDS 15 TO 25 KNOTS DIMINISHING DURING THE
  EVENING. SOUTH WINDS 15 TO 25 KNOTS EXPECTED AGAIN FROM MID
  THURSDAY MORNING THROUGH THURSDAY EVENING.

* WAVES: 4 TO 6 FEET SUBSIDING TO 3 TO 4 FEET TONIGHT... THEN
  BUILDING TO 3 TO 6 FEET THURSDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
MRC

WWW.WEATHER.GOV/MKX
5 follow-up statements
808 
WHUS73 KMKX 170249
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
949 PM CDT WED SEP 16 2015

...GUSTY SOUTH WINDS AGAIN THURSDAY...

.A TIGHT PRESSURE GRADIENT WILL PRODUCE BREEZY AND GUSTY
SOUTHERLY WINDS IN THE NEARSHORE WATERS NORTH OF PORT WASHINGTON
THURSDAY. THE SOUTH WINDS WILL RESULT IN THE HIGHEST WAVES
OCCURRING UP TOWARD SHEBOYGAN AND POINTS NORTH. 

LMZ643-171100-
/O.CAN.KMKX.SC.Y.0078.000000T0000Z-150917T0300Z/
/O.CON.KMKX.SC.Y.0079.150917T1500Z-150918T0300Z/
SHEBOYGAN TO PORT WASHINGTON WI-
949 PM CDT WED SEP 16 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM TO 10 PM CDT
THURSDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS CANCELLED
THE SMALL CRAFT ADVISORY. 

* WINDS: SOUTH WINDS 15 TO 25 KNOTS EXPECTED AGAIN FROM MID
  THURSDAY MORNING THROUGH THURSDAY EVENING.

* WAVES: BUILDING TO 3 TO 5 FEET THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/MKX
231 
WHUS73 KMKX 170847
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
347 AM CDT THU SEP 17 2015

...GUSTY SOUTH WINDS AGAIN THURSDAY...

.A TIGHT PRESSURE GRADIENT WILL PRODUCE BREEZY AND GUSTY
SOUTHERLY WINDS IN THE NEARSHORE WATERS NORTH OF PORT WASHINGTON
TODAY. THE SOUTH WINDS WILL RESULT IN THE HIGHEST WAVES OCCURRING
UP TOWARD SHEBOYGAN AND POINTS NORTH.

LMZ643-171700-
/O.CON.KMKX.SC.Y.0079.150917T1500Z-150918T0300Z/
SHEBOYGAN TO PORT WASHINGTON WI-
347 AM CDT THU SEP 17 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING
TO 10 PM CDT THIS EVENING...

* WINDS: SOUTH WINDS 15 TO 25 KNOTS FROM MID-MORNING THROUGH EARLY THIS
  EVENING...LOWERING TO 10 TO 15 KNOTS AND VEERING SOUTHWEST.

* WAVES: BUILDING TO 3 TO 5 FEET THIS MORNING...LOWERING TO 2 TO
  4 FEET LATE THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

REM
WWW.WEATHER.GOV/MKX
453 
WHUS73 KMKX 171417
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
917 AM CDT THU SEP 17 2015

...GUSTY SOUTH WINDS TODAY INTO THIS EVENING...

.A TIGHT PRESSURE GRADIENT WILL PRODUCE BREEZY AND GUSTY
SOUTHERLY WINDS IN THE NEARSHORE WATERS NORTH OF PORT WASHINGTON
TODAY. THE SOUTH WINDS WILL RESULT IN THE HIGHEST WAVES OCCURRING
UP TOWARD SHEBOYGAN AND POINTS NORTH.

LMZ643-172230-
/O.CON.KMKX.SC.Y.0079.150917T1500Z-150918T0300Z/
SHEBOYGAN TO PORT WASHINGTON WI-
917 AM CDT THU SEP 17 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING...

* WINDS: SOUTH 15 TO 25 KNOTS.

* WAVES: 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
915 
WHUS73 KMKX 172042
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
342 PM CDT THU SEP 17 2015

...GUSTY SOUTH WINDS THROUGH THIS EVENING...

.A TIGHT PRESSURE GRADIENT WILL PRODUCE BREEZY AND GUSTY
SOUTHERLY WINDS IN THE NEARSHORE WATERS NORTH OF PORT WASHINGTON
THROUGH THIS EVENING. THE SOUTH WINDS WILL RESULT IN THE HIGHEST
WAVES OCCURRING UP TOWARD SHEBOYGAN AND POINTS NORTH.

LMZ643-180300-
/O.CON.KMKX.SC.Y.0079.000000T0000Z-150918T0300Z/
SHEBOYGAN TO PORT WASHINGTON WI-
342 PM CDT THU SEP 17 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING...

* WINDS: SOUTH 15 TO 25 KNOTS.

* WAVES: 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
MRC

WWW.WEATHER.GOV/MKX
837 
WHUS73 KMKX 180216
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
916 PM CDT THU SEP 17 2015


LMZ643-180330-
/O.CAN.KMKX.SC.Y.0079.000000T0000Z-150918T0300Z/
SHEBOYGAN TO PORT WASHINGTON WI-
916 PM CDT THU SEP 17 2015

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS CANCELLED
THE SMALL CRAFT ADVISORY. 



$$


WWW.WEATHER.GOV/MKX

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Sep 16, 10:41 AM CDT, 4 hours 49 minutes earlier.

Area forecast discussion, Sep 16, 10:41 AM CDT, 4 hours 49 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1041 AM CDT WED SEP 16 2015

.UPDATE...

THE FORECAST IS ON TRACK FOR TODAY. IT WILL BE VERY SIMILAR TO
YESTERDAY. BREEZY SOUTH WINDS THIS AFTERNOON WITH SUNNY SKIES AND
HIGHS IN THE LOWER 80S.

SOME MODELS ARE SHOWING PRECIP TRACKING THROUGH THE WESTERN FORECAST
AREA EARLY THURSDAY MORNING WHILE OTHERS KEEP THE PRECIP CONFINED TO
NORTHERN WI. II WILL LIKELY LEAN TOWARD THE DRIER MODEL SOLUTIONS.
THE MAIN CHANCE FOR PRECIP WILL ARRIVE IN SOUTHERN WI LATE THURSDAY
AFTERNOON.

&&

.AVIATION/18Z TAFS/...

PLAN ON BREEZY SOUTHERLY WINDS ONCE AGAIN TODAY WITH PEAK GUSTS
AROUND 20 KNOTS. WINDS SHOULD TAKE ON A SOUTHEAST COMPONENT NEAR THE
LAKE ONCE AGAIN THIS AFTERNOON.

FORCING AHEAD OF APPROACHING COLD FRONT TO STAY WEST OF FORECAST
AREA THROUGH TONIGHT...AND WEST OF MADISON THROUGH 18Z THURSDAY...SO
DRY WITH VFR CONDITIONS EXPECTED THROUGH THE FORECAST. IF SURFACE
WINDS DECOUPLE TONIGHT...SO WE WILL BE LOOKING AT ANOTHER PERIOD OF
LOW-LEVEL WIND SHEAR OVERNIGHT.

&&

.PREV DISCUSSION... /ISSUED 335 AM CDT WED SEP 16 2015/

TODAY...FORECAST CONFIDENCE HIGH.

NARROW BAND OF SHOWERS WITH A FEW THUNDERSTORMS THAT FORMED IN
REGION OF STRONG MID-LAYER FRONTOGENESIS OVER WESTERN WISCONSIN ON
THE EASTERN EDGE OF THE LOW LEVEL JET...DIMINISHED AS IT MOVED AWAY
FROM THE JET AXIS AND INTO DRIER AIR OVER EASTERN WI...WITH THE
BETTER 700 AND 850 MB WARM AIR ADVECTION AND DEEP LAYER MOISTURE
CONVERGENCE LIFTING OFF TO THE NORTHEAST. AREAS OF CONVECTION OVER
SRN MN/W CNTRL WI TO REMAIN NW OF FORECAST AREA AS THEY TRACK NE
WITH BETTER LIFT AND MOISTURE TRANSPORT ASSOCIATED WITH THIS
STRONGER WARM ADVECTION.

OTHERWISE...CLOUDS TO DIMINISH THIS MORNING WITH MOSTLY SUNNY SKIES
..AND WITH LITTLE CHANGE IN 925 MB TEMPERATURES...SIMILAR HIGHS TO
YESTERDAY. GUSTY SOUTH WINDS EXPECTED...THOUGH A BIT LOWER THAN
YESTERDAY.

TONIGHT... FORECAST CONFIDENCE MEDIUM.

FOCUS OF BEST WARM AIR ADVECTION REMAINS TO THE WEST OF THE AREA.
BEST LAYER FRONTOGENETIC RESPONSE REMAINS WELL WEST CLOSER TO THE
SURFACE FRONT/TROUGH IN WESTERN MINNESOTA...THOUGH A WING OF WARM
ADVECTION-DRIVEN FRONTOGENESIS CLIPS THE FAR WEST AROUND
12Z...BRINGING SLIGHT CHANCE POPS TO THE FAR NW CWA AFTER 09Z.
EXPECTING INCREASING CLOUDS THAT WILL HELP HOLD LOWS IN THE LOW
TO MID 60S.

THURSDAY THROUGH SATURDAY...FORECAST CONFIDENCE...MEDIUM

LOW PRESSURE AND AN ASSOCIATED COLD FRONT WILL APPROACH ON
THURSDAY. COULD SEE A FEW STORMS INTO THE NORTHWEST HALF OF THE
FORECAST AREA AS THIS SYSTEM APPROACHES...BUT IT LOOKS DRY FOR
MUCH OF THE DAY.

THE COLD FRONT IS GENERALLY PROGGED TO MOVE THROUGH OR AT LEAST
INTO THE FORECAST AREA AFTER MIDNIGHT THURSDAY NIGHT. PLENTY OF
MOISTURE AHEAD OF THE FRONT...WITH MODEL PRECIPITABLE WATER VALUES
IN THE 1.6 TO 1.8 INCH RANGE. MODELS HOLD ONTO A FAIR AMOUNT OF
INSTABILITY OVERNIGHT...WITH DECENT LOW TO MID LEVEL FORCING AS
THE FRONT DROPS INTO THE AREA. BUMPED POPS UP A BIT MORE AS
CONFIDENCE IS INCREASING IN THIS ROUND OF SHOWERS/STORMS.

THE COLD FRONT IS THEN EXPECTED TO STALL FRIDAY IN THE VICINITY
OF THE WI/IL BORDER. MEANWHILE...ANOTHER SURFACE LOW WILL TAKE AIM
AT THE AREA...MOVING THROUGH THE STALLED FRONTAL ZONE AHEAD OF A
STRONG SHORTWAVE. POPS FRIDAY DEPENDENT ON WHERE THE FRONT
SETTLES. BUMPED POPS UP A TAD...AS MODELS HAVE OVERALL SHIFTED A
BIT FARTHER NORTH WITH THE FRONT.

THE SURFACE LOW IS THEN PROGGED TO CLIP THE SOUTHEAST FORECAST
AREA FRIDAY NIGHT. QUITE A BIT OF MOISTURE AND LIFT WITH THIS
SYSTEM...WITH MODELS GENERALLY PRODUCING HALF AN INCH TO AND INCH
OF RAIN OVERNIGHT. THIS SETUP SUGGESTS A DEFORMATION AREA OF RAIN
TO THE NORTHWEST OF THE LOW...MAINLY STRATIFORM PRECIP WITH MAYBE
SOME EMBEDDED THUNDER. BETTER CHANCE FOR CONVECTION IN THE
SOUTHEAST FORECAST AREA...AS THE WARM SECTOR AND BETTER
INSTABILITY TRY TO SNEAK IN.

RAIN WOULD LIKELY PERSIST INTO SATURDAY MORNING GIVEN CURRENT
MODELS...DRYING OUT BY LATE MORNING OR EARLY AFTERNOON AS HIGH
PRESSURE BEGINS TO BUILD IN FROM THE WEST.

TEMPS WED/THU WILL REMAIN WARM UNDER SOUTHERLY LOW LEVEL FLOW
AHEAD OF THE APPROACHING LOW AND FRONT. HIGHS IN THE 80 TO 85
RANGE WILL BE WELL ABOVE SEASONAL NORMALS IN THE LOW 70S. TEMPS A
LITTLE TRICKY FRIDAY...AS HIGHS WILL BE LARGELY DEPENDENT ON WHERE
THE FRONT STALLS AND THE EXTENT OF CLOUDS/PRECIP DURING THE DAY.
STUCK CLOSE TO THE CONSENSUS BLEND OF MODELS GIVEN SOME
UNCERTAINTY. WILL BE COOLER THEN SATURDAY WITH THE SYSTEM OVERHEAD
IN THE MORNING AND TEMPS FALLING ALOFT IN THE WAKE OF THE SYSTEM.

SUNDAY THROUGH TUESDAY...FORECAST CONFIDENCE...HIGH

MODELS IN PRETTY GOOD AGREEMENT THAT HIGH PRESSURE WILL BE OVERHEAD
FOR SUNDAY THROUGH TUESDAY. LOOKS LIKE PLENTY OF SUNSHINE WITH
HIGH TEMPS WARMING BACK TO AROUND AVERAGE VALUES FOR THE LAST
COUPLE DAYS OF SUMMER.

AVIATION/12Z TAFS/...

LOW-LEVEL WIND SHEAR UNTIL MORNING MIX OUT AROUND 14Z WHEN SURFACE
WINDS INCREASE. SOUTH WINDS WILL BE SLIGHTLY LOWER THAN TUESDAY...
BUT WILL SEE GUSTS AROUND 20 KNOTS FROM LATE MORNING INTO THE
AFTERNOON. FORCING AHEAD OF APPROACHING COLD FRONT TO STAY WEST OF
FORECAST AREA THROUGH TONIGHT...AND WEST OF MADISON THROUGH 18Z
THURSDAY...SO DRY WITH VFR CONDITIONS EXPECTED THROUGH THE FORECAST.
IF SURFACE WINDS DECOUPLE A BIT MORE THAN EXPECTED TONIGHT...WILL BE
LOOKING AT ANOTHER PERIOD OF LOW-LEVEL WIND SHEAR OVERNIGHT.

MARINE...

PERSISTENT PATTERN WITH BROAD HIGH PRESSURE OVER THE EASTERN UNITED
STATES AND LOW PRESSURE OVER THE PLAINS WILL CONTINUE TO PRODUCE A
TIGHT PRESSURE GRADIENT OVER LAKE MICHIGAN THROUGH THURSDAY.

SOUTH WINDS WILL BE A BIT LOWER THAN TUESDAY...WITH MARGINAL WINDS
AND WAVE HEIGHTS IN THE NEARSHORE ZONES EXCEPT FOR THE WATERS NORTH
OF PORT WASHINGTON. CURRENT SMALL CRAFT ADVISORY HEADLINE LIMITED TO
THE NORTHERN-MOST ZONE SUPPORTED BY FORECAST AS ARE THE START AND
END TIMES. AFTER LOWERING TONIGHT...SOUTH WINDS WILL RISE AGAIN ON
THURSDAY AHEAD OF AN APPROACHING COLD FRONT...WITH THE WATERS
BETWEEN PORT WASHINGTON AND SHEBOYGAN AGAIN THE MOST LIKELY TO SEE
SMALL CRAFT CRITERIA MET. SHOWERS AND THUNDERSTORMS BECOME LIKELY
THURSDAY NIGHT WITH THE FRONT.

BEACHES...

SOUTH WINDS WILL INCREASE TO 10 TO 20 KNOTS...WITH A FEW GUSTS UP TO
25 KNOTS BY THIS AFTERNOON AND LINGER INTO THIS EVENING. WILL ISSUE
A BEACH HAZARDS STATEMENT FOR SHEBOYGAN COUNTY TO LINE UP WITH THE
SMALL CRAFT ADVISORY TIMES FROM THIS AFTERNOON INTO THIS EVENING.
MARGINAL CONDITIONS TO THE SOUTH...BUT STILL A MODERATE SWIM RISK FOR
THE BEACHES FROM OZAUKEE COUNTY SOUTH TO RACINE COUNTY.

AFTER WINDS AND WAVES SUBSIDE A BIT TONIGHT...DANGEROUS SWIM
CONDITIONS MAY RETURN THURSDAY.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...BEACH HAZARDS STATEMENT UNTIL 10 PM CDT THIS EVENING FOR WIZ052.

LM...SMALL CRAFT ADVISORY UNTIL 10 PM CDT THIS EVENING FOR LMZ643.

&&

UPDATE...MRC
TODAY/TONIGHT AND AVIATION/MARINE...REM
THURSDAY THROUGH TUESDAY...DDV
Hazardous weather outlook, Sep 16, 3:28 PM CDT, 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
328 PM CDT WED SEP 16 2015

WIZ046-047-051-052-056>060-062>072-172030-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
328 PM CDT WED SEP 16 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

A BEACH HAZARD STATEMENT FOR A HIGH SWIM RISK IS IN EFFECT FOR THE
BEACHES OF SHEBOYGAN COUNTY FROM THIS AFTERNOON INTO THIS EVENING.

A MODERATE SWIM RISK IS EXPECTED AT LAKE MICHIGAN BEACHES FROM
OZAUKEE COUNTY SOUTH THROUGH RACINE COUNTY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY

THUNDERSTORMS WILL BECOME LIKELY EITHER LATE THURSDAY AFTERNOON OR
THURSDAY EVENING AS A WEAK COLD FRONT APPROACHES. THERE IS A
MARGINAL RISK OF SEVERE THUNDERSTORMS DURING THIS TIME.

THERE IS A CHANCE FOR THUNDERSTORMS FRIDAY AND FRIDAY NIGHT AS
LOW PRESSURE MOVES NORTHEAST ACROSS NORTHERN ILLINOIS AND
SOUTHEAST WISCONSIN. HEAVY RAINFALL WILL BE POSSIBLE. THERE IS A
MARGINAL RISK OF SEVERE THUNDERSTORMS DURING THIS TIME OVER FAR
SOUTHERN WISCONSIN.

MODERATE TO HIGH SWIM RISKS ARE EXPECTED AT TIMES FROM THURSDAY
THROUGH SATURDAY AT LAKE MICHIGAN BEACHES FROM SHEBOYGAN COUNTY
SOUTH TO KENOSHA COUNTY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THURSDAY AFTERNOON THROUGH FRIDAY
EVENING.

LMZ643>646-172030-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
328 PM CDT WED SEP 16 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

A SMALL CRAFT ADVISORY IS IN EFFECT NORTH OF PORT WASHINGTON
THIS AFTERNOON INTO THIS EVENING. BREEZY SOUTH WINDS AND HIGH
WAVES ARE EXPECTED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY

A SMALL CRAFT ADVISORY IS IN EFFECT NORTH OF PORT WASHINGTON FROM
LATE THURSDAY MORNING INTO THE EVENING FOR BREEZY SOUTH WINDS AND
HIGH WAVES.

THUNDERSTORMS WILL BECOME LIKELY EITHER LATE THURSDAY AFTERNOON OR
THURSDAY EVENING AS A WEAK COLD FRONT APPROACHES. THERE IS A
MARGINAL RISK OF SEVERE THUNDERSTORMS DURING THIS TIME.

THERE IS A CHANCE FOR THUNDERSTORMS FRIDAY AND FRIDAY NIGHT AS
LOW PRESSURE MOVES NORTHEAST ACROSS NORTHERN ILLINOIS AND
SOUTHEAST WISCONSIN. THERE IS A MARGINAL RISK OF SEVERE
THUNDERSTORMS DURING THIS TIME OVER FAR SOUTHERN WISCONSIN.

WWW.WEATHER.GOV/MKX
MG

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 15, 9:45 PM CDTSmall Craft AdvisoryMKX24 hr
Sep 16, 3:43 AM CDTBeach Hazards StatementMKXSheboygan18 hr

Nearby

Small Craft Advisories in Wisconsin, 2015Every small craft advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.